Journal Article

Optimal control for the forward–backward heat coupled systems

René Dorville and Abdennebi Omrane

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 24, issue 3, pages 371-382
Published in print September 2007 | ISSN: 0265-0754
Published online October 2006 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnl028
Optimal control for the forward–backward heat coupled systems

Show Summary Details

Preview

We give a singular optimality system for the control of the coupled (ill-posed) forward–backward heat problem using both the classical penalization method and the low-regret method of Lions (1992).

For the first method, we add the Slater hypothesis on the admissible closed convex set of controls 𝒰ad, while with the low-regret control method, we do not need this hypothesis.

Keywords: forward-backward heat system; ill-posed problems; optimal control; Slater hypothesis; penalization method; low-regret control; singular optimality system SOS

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.